MathSciNet Relay Station
MathSciNet bibliographic data
MR2071731 (2005e:40003) 40A05 (46A45)
Tripathy, Binod Chandra On generalized difference paranormed statistically convergent sequences. Indian J. Pure Appl. Math. 35 (2004), no. 5, 655–663.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement